# SDR 155SW111506

- Difficulty date: November 15, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N155SW
- Make and model: Cessna 414
- Aircraft serial: 4140957
- Aircraft time: 6,156 hours
- Engine: Cont TSIO520NB
- Engine time: 621 hours
- Propeller: Mcauly 3AF32C93
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 3P207JA
- Part serial: 554
- Condition: Leaking
- Location: Vacuum Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 40 MINUTES INTO A FLIGHT FROM CLARKSBURG, WV (KCKB) TO ST. MARY'S COUNTY, MD (2W6), OIL WAS OBSERVED ON THE RIGHT ENGINE NACELLE STARTING AT THE VENT ON TOP OF THE NACELLE AND EXTENDING BACK TO THE TRAILING EDGE.  AS A PRECAUTIONARY MEASURE, THE PILOT SHUT THE RIGHT ENGINE DOWN AND FEATHERED THE PROPELLER.  ATC WAS CONTACTED AND THE REQUEST WAS GRANTED TO TURN BACK AND LAND AT STAFFORD REGIONAL AIRPORT (KRMN).  MAINTENANCE FOUND THAT THE RIGHT ENGINE VACUUM PUMP WAS LOOSE.  NEW STAR WASHERS WERE INSTALLED AND THE VACUUM PUMP STUDS WERE RE-TORQUED TO PROPER VALUES.  THE ENGINE WAS THEN RAN UP AND THE OIL LEAK WAS CORRECTED.  IN CONCLUSION, IT WAS DISCOVERED THAT THE GASKET IN THE VACUUM PUMP ON THE
